Ukrainian Mathematical Journal

, Volume 51, Issue 7, pp 1135–1139

An attractor of a semiflow generated by a system of phase-field equations without the uniqueness of a solution

  • O. V. Kapustyan
Brief Communications

DOI: 10.1007/BF02592049

Cite this article as:
Kapustyan, O.V. Ukr Math J (1999) 51: 1135. doi:10.1007/BF02592049

Abstract

We prove the existence of a global compact attractor for a multivalued semiflow generated by a system of phase-field equations with conditions on nonlinearity that do not guarantee the uniqueness of a solution.

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • O. V. Kapustyan

There are no affiliations available